Blank Cover Image
所蔵情報QRコード

IMA journal of mathematical control and information / Institute of Mathematics and its Applications

資料種別:
雑誌
背文字タイトル:
IMA Journal of Mathematical Control and Information
出版情報:
Oxford, England : Oxford University Press, 1984-
巻次年月次:
Vol. 1, no. 1 (1984)-
ISSN:
02650754
書誌ID:
AA1069482X
子書誌情報
Loading
所蔵情報
Loading availability information
受入情報
Loading recipt information

類似資料:

Springer International

American Institute of Aeronautics and Astronautics

American Institute of Aeronautics and Astronautics

Society for Industrial and Applied Mathematics

Society for Industrial and Applied Mathematics

The Royal Norwegian Council for Scientific and Industrial Research

American Institute of Aeronautics and Astronautics

American Institute of Aeronautics and Astronautics

John Wiley & Sons

Society for Industrial and Applied Mathematics

Society for Industrial and Applied Mathematics

IPC Business Press

Institution of Electrical Engineers, Institution of Engineering and Technology

Institution of Electrical Engineers

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12